# SDR 2004UALA01221

- Difficulty date: December 15, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 38,980 hours, 13,604 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CORRODED BEYOND LIMITS AT STA 1400 BETWEEN STR 30 AND 29R.    REPLACED SHEAR TIE.
